I have taken the prescribed medicine and it didn't help now im leaving town in 3 days and I need to get this issue gone!!!
19 Nov 2012
No, not a good idea.
When did you use the Monistat-3?
Your symptoms should start to improve after 3 days. Sometimes it can take a couple of days before you start feeling any relief.
Your symptoms should be gone after 7 days.
If you still have symptoms after 7 days, or if there is no improvement in your symptoms after 3 days, then you must see your doctor again.
You may not have yeast infection or you may need another dose. Your doctor will be able to advise the best course of action.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I'm taking monistat 7 and today right now is my 4th day and I got woken up but a very bad itch.! Is it normal please help
1 answer • 9 Aug 2014
Monistat-1 - So this is my first yeast infection and I used monistat 1. I'm not sure how I'm suppose
... to know when its working? A lot of people have said that there is leakage but I still have had nothing but the yeast and I don't know if the ...
1 answer • 8 Sep 2014
Vaginal Yeast Infection - So I had a yeast infection and took 2 different kinds of medicine for it.?
... Monistat and the offbrand kind I guess you would call it. The discharge went away and there was a little itch but that went away as well but than ...
2 answers • 10 Feb 2015
I was on antibiotics and started getting symptoms of a yeast infection, so I did the monistat 1 and I felt better but now after 2 days of using ...
1 answer • 26 Feb 2015
Monistat-1 - I used the Monistat 1 on Wed today is Monday and I still feel sore and itchy. I started
... a 3 day treatment tonight. How long until this starts to clear up? How can you tell if it's not just a yeast infection?
2 answers • 28 Apr 2015